Busca avançada
Ano de início
Entree


Small normalised solutions for a Schrodinger-Poisson system in expanding domains: Multiplicity and asymptotic behaviour

Texto completo
Autor(es):
Murcia, Edwin Gonzalo ; Siciliano, Gaetano
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 444, p. 30-pg., 2025-11-05.
Resumo

Given a smooth bounded domain ohm subset of R-3, we consider the following nonlinear Schrodinger-Poisson type system {-Delta u + phi u - |u| (p-2)u = omega u in lambda ohm, -Delta phi = u(2) in lambda ohm, u > 0 in lambda ohm, u = phi = 0 on partial derivative(lambda ohm), integral (lambda ohm) u(2) dx = rho(2) in the expanding domain lambda ohm subset of R-3,lambda> 1 and p is an element of (2, 3), in the unknowns (u,phi,omega). We show that, for arbitrary large values of the expanding parameter lambda and arbitrary small values of the mass rho > 0, the number of solutions is at least the Ljusternick-Schnirelmann category of lambda ohm. Moreover we show that as lambda -> +infinity the solutions found converge to a ground state of the problem in the whole space R-3. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 22/16097-2 - Métodos modernos em geometria diferencial e análise geométrica
Beneficiário:Paolo Piccione
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 22/16407-1 - TESEd: Temático em Equações e Sistemas de Equações diferenciais
Beneficiário:Ederson Moreira dos Santos
Modalidade de apoio: Auxílio à Pesquisa - Temático